# SDR HEEA060022

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339111
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR HAS WORN AND ROUGH BEARINGS.
